# SDR GLBA100312002

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 28,687 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE THE LEFT HAND HEAVY ANGLE WAS FOUND CRACKED IN THE BEND RADIUS AT THE FORWARD END OF THE ANGLE AT F.S. 288.0. THE CRACK IS APPROXIMATELY 1.5" IN LENGTH.
